# SDR CA070827014

- Difficulty date: June 26, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 574 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: A5501
- Part serial: 6559
- Condition: Erratic
- Location: Aux Fuel Cell
- Part time: 813 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HR INSPECTION IT WAS NOTED THAT THE AUX FUEL TANK INDICATION SYSTEM HAD ERRATIC MOVEMENT. THE SENDER WAS REPLACED, FUEL SYSTEM CALIBRATION WAS CARRIED AND NO FURTHER ISSUES WERE NOTED.
